MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700? CX TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404432
Medical Device Problem Codes Inflation Problem (1310); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experience difficulty inflating to full pressure.In the operating room, the device cycled appropriately; however, the patient was dissatisfied with it.As a result, the tenacio pump and cylinders were explanted and replaced with an ms pump and cylinders.No additional information was provided.
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem and b2: date of event.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: n/a.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).Detailed product information for the reservoir was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with difficulty using the tenacio pump and reported that the implant was not rigid enough.A revision surgery was performed, during which the physician confirmed that the pump cycled well in the operating room prior to incision.The physician explanted and replaced the cylinders and the tenacio pump with same size cylinders and an ms pump.There were no patient complications.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01, model/catalog description: reservoir flat iz 100 ml, unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the cylinders and pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinders were microscopically inspected and tested for leaks.Both cylinders had a hole in the proximal end of the cylinder from sharp instrument.Both cylinders had wear at fold in the proximal end of the cylinder.Both cylinders had a leak from sharp instrument in the proximal end of the cylinder.The pump was microscopically inspected, leak and functionally tested.The pump kink resistant tubing (krt) had wear.No leaks were found in the pump; and the pump worked as expected during the functional test.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of difficult to inflate was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported allegation of device difficult to inflate was unable to be confirmed, as the pump passed the functional test.The sharp instrument damage found in both cylinders are considered a secondary failure.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700? CX TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24641775
Report Number2124215-2026-15284
Device Sequence Number9906295
Product Code JCW
UDI-Device Identifier00191506021337
UDI-Public(01)00191506021337(17)270521(10)1100733227
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404432
Device Catalogue Number72404432
Device Lot Number1100733227
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/27/2026
09/02/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/26/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight237 LB